MathSciNet Relay Station
MathSciNet bibliographic data
MR2653962 (2011k:03103) 03E55 (03E35)
Hellsten, Alex Saturation of the weakly compact ideal. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3323–3334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement